# SDR UALA2011042502015

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 63,739 hours, 11,537 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 25
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN SATCOM HI GAIN IS FAILED.  STATUS MSG-2360041 INACTV ER INTER.  MAT FAULT HISTORY LAST LEG SHOWED MAINT MSG 23-60061 AND 23-60041.  HIGH POWER AMP FOR HIGH GAIN ANT WAS PREVIOUSLY REPLACED.  HIGH POWER AMP FOR LOW GAIN ALSO FAULTED BUT NOT REPLACED.  BOTH DETECTED BY THE SAT DATA UNIT.  HIGH GAIN INOP PER MEL.  T-S, DETERMINED HPA FOR HGA WAS AT FAULT.  REPLACED HPA FOR HGA.  GROUND TEST PASSED.
